# SDR R7MA33832

- Difficulty date: October 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 9910951
- Part serial: JD1037
- Condition: Inoperative
- Location: Cockpit
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK LIGHT TOO DIM TO READ DISPLAY.  REPLACED WITH LOANER UNIT SN JD1022 CORRECTED PROBLEM.
